Functional Analysis and Its Applications

, Volume 24, Issue 3, pp 205–210 | Cite as

Non-oscillation of elliptic integrals

  • G. S. Petrov
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    R. I. Bogdanov, "Reduction of a vector field in the plane to an orbital normal," Funkts. Anal. Prilozhen.,10, No. 1, 73–74 (1976).Google Scholar
  2. 2.
    Yu. S. Il'yashenko, "Zeros of special abelian integrals in a real domain," Funkts. Anal. Prilozhen.,11, No. 4, 78–79 (1977).Google Scholar
  3. 3.
    G. S. Petrov, "The number of zeros of complete elliptic integrals," Funkts. Anal. Prilozhen.,18, No. 2, 73–74 (1984).Google Scholar
  4. 4.
    G. S. Petrov, "Complex zeros of an elliptic integral," Funkts. Anal. Prilozhen.,23, No. 2, 88–89 (1989).Google Scholar
  5. 5.
    R. Roussarie, "On the number of limit cycles which appear by perturbation of a separatrix loop of planar vector fields," Bol. Soc. Bras. Mat.,17, 67–101 (1986).Google Scholar

Copyright information

© Plenum Publishing Corporation 1991

Authors and Affiliations

  • G. S. Petrov

There are no affiliations available

Personalised recommendations